# SDR TWAA0016006

- Difficulty date: October 4, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND FLOOR SUPPORT CORRODED AT STA 148 TO 160, RBL 18 INCHES.  MADE AND INSTALLED NEW FLOOR SUPPORT PER SPM 6-70-01 PAGE 3.  INSTALLED FASTENERS PER SRM 51-30-0.  REF SRM 53-11-1 FIG 12 AND DOUGLAS PRINT 9910078.
